CureZone   Log On   Join
Magnesium Citrate Powder Causing Loose Stools Please Help?
 
Wawaweewa25 Views: 1,490
Published: 11 years ago
 

Magnesium Citrate Powder Causing Loose Stools Please Help?


Hey all,

I'm just over two weeks in on my Bowel Cleanse with P&B shakes. I'm dealing with a candida issue which is why I'm doing the cleanse in the first place.

I am going extremely slow with the shakes, only 1 a day at this point and was planning on going up to two a day soon.

However over the past two days I've suddenly developed very loose stools and diarrhea.

The only thing I am doing different is I bought both Magnesium Citrate and Calcium Citrate in powder form as opposed to pills when I recently ran out of them.

I'm 99% sure its the powder causing the diarrhea and loose stools but my question is, is it bad to have loose stools and diarrhea while on the P&B shakes?

When I was taking Magnesium and Calcium in pill form I didn't have any issues with loose stools or diarrhea. I'm just a bit concerned because I don't want to cause any adverse effects while cleansing?

I'd really appreciate any advice and I'm leaning towards running to the store and getting the pills and ditching the powder.


Thank you

Sunny
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.485 sec, (1)